# SDR ABXA060311

- Difficulty date: December 4, 2006
- Submitted: December 8, 2006
- Operation: Air carrier
- Aircraft: N826AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46061
- Aircraft time: 77,409 hours, 28,070 cycles
- Engine: Pwa JT3D7
- Engine time: 61,093 hours, 21,836 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Part number: JT3D7
- Part serial: 671384
- Condition: Leaking
- Location: Nr 3
- Part time: 32 hours, 32 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: Y, K, J
- Precautionary procedure: A

## Discrepancy

NR 3 ENGINE SHUT DOWN IN FLIGHT (STA SDF) DUE TO LOSS OF OIL.  FERRIED AIRCRAFT BACK TO ILN.  REMOVED AND REPLACED NR 3 ENGINE PER JOB CARD 8090507 IN WORK PACK 600261630.
